Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 947492, 3 pages
http://dx.doi.org/10.1155/2013/947492
Research Article

Applications of Hankel and Regular Matrices in Fourier Series

1Department of Mathematics, King Abdul Aziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 19 September 2013; Accepted 18 November 2013

Academic Editor: Adem Kılıçman

Copyright © 2013 Abdullah Alotaibi and M. Mursaleen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdullah Alotaibi and M. Mursaleen, “Applications of Hankel and Regular Matrices in Fourier Series,” Abstract and Applied Analysis, vol. 2013, Article ID 947492, 3 pages, 2013. https://doi.org/10.1155/2013/947492.